# SDR AALA202408051700

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 35,781 hours, 7,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK FOUND ROW 13 AND 14 LEFT-HAND SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE. REPLACED CONNECTOR (7260VC10) PER ESPM 20-44-10.
